Fibro fog caught up with me. I took the wrong med before school

Discussion in 'Fibromyalgia Main Forum' started by dani78xo, Dec 14, 2006.

  1. dani78xo

    dani78xo New Member

    The fibro fog has REALLY caught up with me now.

    I have trouble remembering which pills to take sometimes now. A few nights ago, I took my lexapro instead of my promethazine, which I take along with lunesta to help me sleep. Inevitably, Lexapro WAKES ME UP, not makes me sleepy.

    Needless to say, I got almost four hours of sleep that night--and only because I looked back in the five day plastic pill keeper (I can't remember what they're called!) and figured out that I took the SMALL white pill, not the big one.

    Then, this morning, I went to take my meds before school. In the morning I take Lexapro, Protonix, and Concerta so that I'm set for the day. This morning, I have NO IDEA how, but I took out both promethazine and lunesta.

    I looked down, realized what I was doing, and put the promethazine back. I swore that I did the same with lunesta, but apparently not. I took the pills (it occured to me afterward that I thought I'd taken one more than I was supposed to, but I wasn't sure.)

    LUCKY ME. I went to school, got almost through first period. I was reading a scene from MACBETH, and all of a sudden I got really tounge tied. I couldn't pronounce the words, and I was reading them out of order (I'd read the word below the one I was supposed to). Luckily, this was only in small groups of four, but it was still embarrassing.

    At first, though, I couldn't for the life of me figure out what was going on. I thought maybe I'd gotten one of those aura migraines, where you have all symptoms of migraine but the head pain. The room was brighter and my legs felt like they were going to give in--but not because I was tired. It felt like I didn't really have legs.

    My friend kept asking me questions and I couldn't understand--I was SO confused. Even her asking if I could walk confused me.

    So at the end of first period I thought back on why I was feeling so weird. I called my mom and sure enough, she told me that there was no lunesta in the Thursday slot of the pill organizer (THAT's what it's called, I just remembered =].)

    I was drugged and loopy for the next hour and a half until the primary effects wore off. Luckily, Lunesta doesn't work on its own on me--that's why I have to take promethazine along with it. God knows what would of happened if I HAD taken the promethazine.

    Regardless, I don't remember much of what I said, but I do know that some of the things I did say during the effects of the drug made people laugh--apparently I was REALLY out of it.


    So, moral of the story? I guess I have to keep my lunesta AWAY from my other meds--and maybe get a bigger pill organizer--one with morning, noon, and night slots =].

    Yes, that was really long, but I thought it might amuse some people. I haven't really had too much trouble with fibro fog until now; it must be the cold weather.

    Anyone had any success with decreasing fibro fog?

    -Danielle.
  2. Tigger57

    Tigger57 New Member

    Apparently there is a lot of that going on. I was driving home from my doctor's office and was traveling down the highway. There is a large stretch there where the cops like to catch speeders so I use my cruise control. Tonight I was cruising along and the guy in front of me was suddenly driving very slow... and I couldn't find my brake or my cruise control button. It scared me.

    I also have a habit of drifting off. It's like my "spacial world" is off balance.

    I don't have a sucess story. I just worry sometimes that the fibro fog will kill someone. I've tried Provigal and ritalin... and they made me too jumpy.
    Hugs,
    Tigger
  3. OptimusUndead

    OptimusUndead Member

    hey dani ^_^ I have to say i'm in a pretty bad mood right now, and feeling really low, but regardless of the serious nature of the illness, you gave me a good laugh LOL not laughing like mocking, but that i totally understand with that, and its something i've done.


    [This Message was Edited on 12/14/2006]
  4. connieaag

    connieaag New Member

    Hope so! Connie